# SDR IXXA20220630120

- Difficulty date: June 26, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 89,653 hours, 23,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B, I

## Discrepancy

AT FL 300, FWD EQPT VALVE EICAS MESSAGE DISPLAYED. CREW COMPLIED WITH ATI QRH CHECKLIST, AND LIGHT REMAINED ANNUNCIATED.  AFTER SEVERAL MINUTES CREW NOTED A LOSS PRESSURIZATION AND EQUIPMENT COOLING CB POPPED OVRD DURING DESCENT. DIVERSION TO KILN WITH A DECLARED EMERGENCY. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS
